Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Recurring sharp chest pain after smoking weed. Heart check up and X-ray normal. Allergy?

Hi! I have been smoking weed for the last 3 years and smoking too. Up until recently , everything was fine. Some 4 months back, one day, suddenly i felt this sharp pain on the left hand side of my chest after smoking weed. I had a complete check of heart and found everyhting to be ok. Even the X-ray was completely fine. This pain occurs only when i smoke weed and not when i smoke.Is it some allergy ? Thanks!
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
FROM YOUR HISTORY IT IS CLEAR THAT YOU ARE ALLERGIC TO WEED
BECAUSE IT ONLY OCCURS WHEN YOU SMOKE WEED
IF YOU WANT TO GET CONFIRMED YOU CAN GET SKIN TOUCH TESTS FOR PARTICULAR WEED YOU ARE SMOKING
THE ANSWER WILL BE TO ELIMINATE IT AS THIS WILL CAUSE INCREASE OF SYMPTOMPS WHEN YOU CONTINUE WITH THIS
THE ALLERGY CAN AFFECT ANY ORGAN OR SYSTEM BUT ALL OTHERS TESTS ARE NORMAL SO AFFECTING ONLY THE NERVE SUPLLYING THE RT HAND SIDE OF THE CHEST
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor